Buy this article for $3.95

Have a coupon or promotional code? Enter it here:

When you buy this article you'll get access to the ePub version, a downloadable PDF, and the ability to print the full article.

Source:

Nursing2015

April 2005, Volume 35 Number 4 , p 10 - 10

Author

  • MICHAEL R. COHEN RPH, MS, ScD

Abstract

Graphics

  • Figure. Clear contai...

    A nurse in a long-term-care facility who was about to administer eyedrops (HypoTears PF containing polyvinyl alcohol/polyethylene glycol 400) to a resident noticed that the clear, single-dose container she'd picked up from the resident's medication drawer contained albuterol inhalation solution. The plastic container, very similar to that of HypoTears PF, had been mistakenly placed in the drawer. Both products have their drug name molded in the plastic, but the imprint is colorless and difficult to see.

    To prevent mix-ups like this, make sure that products in similar packages are stored separately. If the product name on single-dose containers isn't clearly visible, ask the pharmacy to store the containers in the original outer packaging, if possible. If that isn't possible, ask them to dispense the containers (including respiratory medications) in clear plastic bags with auxiliary labels.

    The reports ...

To continue reading, buy this article for just $3.95.

Have a coupon or promotional code? Enter it here: